# SDR CA040901008

- Difficulty date: September 29, 2004
- Submitted: October 5, 2004
- Operation: General aviation
- Make and model: Bell 212
- Aircraft time: 11,077 hours
- Engine: Pwa PT6T3
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Panel
- Part number: 2050328193
- Condition: Cracked
- Location: Tailboom
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE INSPECTION AME DISCOVERED A CRACK SURROUNDING ELEVATOR CONTROL SUPPORT (P/N 205-001-920-001) IN A FWD AND AFT SKIN OF TAILBOOM  PANEL (205-032-819-3).  PANEL REPLACED, A/C RETURNED TO SERVICE.
